| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The event code was cleared from the memory of the device and thereafter did not return.After observing proper device operation through functional and performance testing the device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer¿s device, stryker observed that the device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.